Show simple item record

dc.creatorDavidović, Milena
dc.creatorBožić, Mirjana
dc.creatorArsenović, Dušan
dc.date.accessioned2019-04-19T14:11:00Z
dc.date.available2019-04-19T14:11:00Z
dc.date.issued2006
dc.identifier.issn1071-2836
dc.identifier.urihttps://grafar.grf.bg.ac.rs/handle/123456789/120
dc.description.abstractIt is shown that the Fourier integral of the function exp(-ux(2)) exists not only for u satisfying Re u gt 0 but also for u that satisfies Re u >= 0. The proof is given by evaluating this integral for imaginary u.en
dc.publisherSpringer Science and Business Media Deutschland GmbH
dc.relationinfo:eu-repo/grantAgreement/MESTD/MPN2006-2010/11001/RS//
dc.rightsrestrictedAccess
dc.sourceJournal of Russian Laser Research
dc.subjectFourier transformen
dc.subjectCauchy's residue theoremen
dc.subjectFresnel's integralsen
dc.subjectwave function behind a gratingen
dc.subjectinterference of matter wavesen
dc.titleEvaluation of the fourier transform of e(-ux2) for imaginary Uen
dc.typearticle
dc.rights.licenseARR
dc.citation.epage224
dc.citation.issue3
dc.citation.other27(3): 220-224
dc.citation.rankM23
dc.citation.spage220
dc.citation.volume27
dc.identifier.doi10.1007/s10946-006-0010-3
dc.identifier.rcubconv_1465
dc.identifier.scopus2-s2.0-33747043093
dc.identifier.wos000241073100003
dc.type.versionpublishedVersion


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record